# SDR SWIA202161662

- Difficulty date: August 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE, ANGLE ON LOWER SIDE OF BEAM MEMBER CRACKED AT FS621    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED ANGLE AT CARGO DOOR SURROND STRUCTURE ON LOWER SIDE OF BEAM AT FS 621 WITH NEW SERVICEABLE PN 601R35050-109 IAW CRJ 200 SRM 51-42-21
